Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffered a stroke, prescribed clopedogrel, losartan. Can I take it with Deanxit?

Hi, My mother suffered a stroke recently and she has deanxit for five years now.Can she take deanxit with aspirin and clopedogrel? She has been prescribed Pantaprozole 40mg in the empty stomach Clopedogrel 75mg,losartan 50mg,losartan H,Metocard XL 50 mg,Amlodipin 5mg, Glycomet in the morning after breakfast and Aspirin 150mg and Glycomet in the afternoon and Atrovastatin and Glycomet in the Evening
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your mother can continue to take deanxit with other medications. There are no significant interactions between them.

It is important to keep BP and sugar under control, and continue clopidogrel to prevent the recurrence of brain stroke.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor